# SDR SWIA201743505

- Difficulty date: June 23, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 22,747 hours, 13,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP PANEL 584EB CHAFED.  REPLACED THE PANEL IAW SRM.
